# SDR UIEA2014091700444

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,468 hours, 21,886 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER RADAR IN NUMEROUS POSITIONS DISPLAYED ARE IN SOLID LINES.  LT WEATHER RADAR SYS TEST CARRIED OUT IAW AMM 34-43-00 CONFIG 2 PAGE 501.  ALL TEST PASSED, UNABLE TO DUPLICATE FAULT.  OK FOR SERVICE.
